# SDR IPXA09156829

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0479
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ESCAPE SLIDE PRESSURE LOW.  REMOVED EMERGENCY ESCAPE SLIDE PER MM 25-61-21-04, OK TO INSTALL SLIDE ASSY.  INSTALLED ESCAPE SLIDE IAW MM 25-61-21-04.  OPS CHECK OK.
